# SDR 2007UALA00543

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 30,279 hours, 11,195 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR EMERGENCY EXIT LIGHT ON AND WILL NOT EXTINGUISH.    [5-1-07]  REMOVED AND RESEATED CAM AND ACPD CFDS TEST. LIGHTS ARE EXTINGUISHED & TEST PASSED.
